# SDR SIMA201019304

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,219 hours, 23,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104914
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3788 MAINTENANCE FOUND A SECTION OF EMERGENCY LIGHTING, FLOOR STRIP AND BOTH OVERWING EXITS, NOT ILLUMINATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT NR 3 CHARGER ASSEMBLIES AND BATTERY IAW 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
